CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Certified space curve fitting and trajectory planning for CNC machining with cubic B-splines 期刊论文
COMPUTER-AIDED DESIGN, 2019, 卷号: 106, 页码: 13-29
Authors:  Lin, Fengming;  Shen, Li-Yong;  Yuan, Chun-Ming;  Mi, Zhenpeng
Favorite  |  View/Download:159/0  |  Submit date:2019/03/05
Trajectory planning  Cubic B-spline fitting  Confined error  Hausdorff distance  Time-parameterized curve  
A new path-following algorithm for nonlinear P*complementarity problems 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2006, 卷号: 34, 期号: 2, 页码: 183-214
Authors:  Zhao, Y. B.;  Li, D.
Favorite  |  View/Download:95/0  |  Submit date:2018/07/30
nonlinear complementarity problems  path-following algorithms  regularized central path  Tikhonov regularization  P*-mappings  
A globally and locally superlinearly convergent non interior-point algorithm for P-0 LCPs 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2003, 卷号: 13, 期号: 4, 页码: 1195-1221
Authors:  Zhao, YB;  Li, D
Favorite  |  View/Download:101/0  |  Submit date:2018/07/30
linear complementarity problem  non interior-point algorithm  Tikhonov regularization  P-0 matrix  regularized central path  
Locating the least 2-norm solution of linear programs via a path-following method 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2002, 卷号: 12, 期号: 4, 页码: 893-912
Authors:  Zhao, YB;  Li, D
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
linear programming  path-following algorithm  regularized central path  least 2-norm solution  
On a new homotopy continuation trajectory for nonlinear complementarity problems 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2001, 卷号: 26, 期号: 1, 页码: 119-146
Authors:  Zhao, YB;  Li, D
Favorite  |  View/Download:90/0  |  Submit date:2018/07/30
complementarity problems  continuation methods  homotopy continuation trajectories  strictly feasible condition  P-0-functions  P*-functions  
A global linear and local quadratic noninterior continuation method for nonlinear complementarity problems based on Chen-Mangasarian smoothing functions 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 1999, 卷号: 9, 期号: 3, 页码: 605-623
Authors:  Chen, BT;  Xiu, NH
Favorite  |  View/Download:117/0  |  Submit date:2018/07/30
nonlinear complementarity problem  continuation method  smoothing function  global linear convergence  local quadratic convergence